# SDR DALA2024052405505

- Difficulty date: May 22, 2024
- Submitted: May 25, 2024
- Operation: Air carrier
- Aircraft: N396DA
- Make and model: Boeing 737832
- Aircraft serial: 30378
- Aircraft time: 66,459 hours, 31,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 948-967 Lbl50
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3726, CORROSION LEVEL 2 AT FLOOR SUPPORT STA 947.5 TO STA 967 LBL50 WL 208 MULTIPLE AREAS. CORRECTIVE ACTION: EVALUATED DAMAGE FOUND CORROSION ON MULTIPLE AREAS FLOOR SUPPORT STA 947.5 TO STA 967 LBL 50 WL 208 FOUND TO BE OUT OF LIMITS IAW B737 SRM 51-10-02-0G STEP 9 REPLACED FLOOR SUPPORT IAW B737-SRM 51-40-02-0G AND DWG 147A5650 REV- E. (LP 0356976)
